# SDR VNAA2019120911102

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 36,403 hours, 36,350 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DCA THE FA REPORTED A STRONG FUEL SMELL. AS THEY PASSED THRU 2500 ON FINAL THE SMELL HAD INCREASED AND THE CREW DONNED 02 MASKS. THE CREW DID DECLARE AN EMERGENCY WITH ATC. UPON LANDING THE CREW AND PAX THEN EVACUATED AT THE INTERSECTION OF TWY S AND TWY J VIA THE MAIN CABIN DOOR. BUSES SENT OUT TO RETRIEVE PAX. MX INSPECTED APU AND APU ENCLOSURE IAW CRJ 200 AMM NO LEAKS NOTED.  RAN APU AND BOTH PACKS, PRESSURIZED A/C IAW CRJ 200 AMM NO FUMES NOTED. PERFORMED ENGINE RUN WITH CREW IAW CRJ 200 AMM OPERATED PACKS AND CHECK FOR FUEL SMELL.  NO FUMES OR SMELL OBSERVED AND NO FUEL LEAKS NOTED. OPS CHECKS GOOD AT THIS TIME.
